Top answers from doctors based on your search:
Disclaimer

eye drops allergy relief medication

A 43-year-old member asked:
Dr. Michael Zacharisen
33 years experience Allergy and Immunology
Eye allergies: Allergic conjunctivitis can be very uncomfortable and at times difficult to treat. Many allergy eye drops are non-steroid and can be helpful. If the ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 36-year-old member asked:
Dr. Jack Mutnick
17 years experience Allergy and Immunology
Off the Market: They are off the market and not available for purchase in the United States so finding the correct name will require some legwork.
A 35-year-old member asked:
Dr. John Cheng
26 years experience Family Medicine
Natural : Consider saline nasal rises such as neilmed that you can get at any pharmacy without a prescription to remove nasal allergies but also using a otc med ... Read More
Dr. Richard Bensinger
52 years experience Ophthalmology
Avoid allergen, meds: If you know the cause of the allergic reaction, then by all means avoid it. If you need to treat it there are a variety of otc meds such as zaditor, ... Read More
A 38-year-old member asked:
Dr. Giana Nicoara
28 years experience Allergy and Immunology
Depends: First, you need to make sure the watery eyes are indeed caused by an allergy. Dry eye syndrome can cause that as well, and treatment would be differen ... Read More
5
5 thanks
A 48-year-old member asked:
Dr. John Cheng
26 years experience Family Medicine
Eyedrops : You should notice improvement within minutes. If not what you have may not be allergies or may require prescription medications.
A 23-year-old male asked:
Dr. WAYNE ALAN KORRAS
Specializes in
Other causes.: Rhinitis can be caused by Cold Viruses, Allergic rhinitis and even severe Heartburn. Possibly a deviated septum which impairs drainage to throat. Poss ... Read More
A 38-year-old member asked:
Dr. Michael Ham
27 years experience Ophthalmology
Symptoms?: What are your symptoms? Sounds like you are trying to treat allergies. Some of what you are doing may be exacerbating your symptoms if they are dry b ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Nazhat Sharma
58 years experience Ophthalmology
Red eyes: Some people have very superficial conjunctival blood vessels naturally. These can be temporarily constricted with vasoconstrictor eye drops but the ... Read More
4
4 thanks
A 27-year-old male asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Yes: This is a sulfa drug because the trimethoprin is conjugated to sulfamethoxazole.
2
2 comments
1
1 thank
A 46-year-old member asked:
Dr. Maziar Rezvani
21 years experience Allergy and Immunology
Possibly: Take a break from the drops and if the symptoms persist, see an eye specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month